# SDR SIMA20130311009

- Difficulty date: March 11, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 25,949 hours, 23,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND SEVEN EMERGENCY PROXIMITY STRIP LIGHT COVER PANEL DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SEVEN EMERGENCY PROXIMITY STRIP LIGHT COVER PANELS AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
